# SDR CALA2017101303595

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757324
- Aircraft serial: 32592
- Aircraft time: 52,541 hours, 15,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER POWER SHUT DOWN,  SIX EMERGENCY LIGHTS REMAIN ON IN THE AFT CABIN.   LIGHTS GO OUT AFTER A FEW MINUTES.  REPLACED THE POWER SUPPLY AND BATTERY PACK AT M11482.   OPS CHECKED GOOD IAW AMM 33-51-07
